# SDR 9810509970

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, A CRACK WAS FOUND IN THE REAR SPAR LOWER CAP AT FS XRS 353.  REPAIRED PER EA 99-159317 (P/N 5911301-502).
